# SDR SWAA2014120334608

- Difficulty date: November 28, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 91,615 hours, 52,737 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6573787
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ACCESS PANEL 9545 ANGLE BY RIB 12 CRACKED ON ANGLE BY RIB 12.  R & R ANGLE IAW SRM & DWG.
